Ask an expert
Question

24 Jan 2008

3 Month injection
If been on the 3 month injection for 6 years i am of for 10 Months now and stil i didnt turn sick yet i went to the dock he gave me provera pills and said i will get sick in a weeks time but stil nothing it is now 2 months later and still nothing and i realy need to get pregnant is there somthing i can do get back in my cycle or not Please help it is turning into a big problem. My husband and i realy want to have a baby
Answer 376 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Unfortunately, it can take up to a year for periods to return after stopping the injection. You could try taking a Pill like Biphasil for a few months but there are no guarantees that it will help.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9435 votes
No
68% - 19997 votes
Vote